I have 4 children and the two middle ones, ages 7 and 4, suffer from chronic limb pain. We have been to many doctors in our area and a few out of state and still nothing. With each of them it started as leg pain right after their first birthday. They insisted that they were fine it was just growing pains but I knew it wasn't. I have read hundreds of pages on growing pains and it was not characteristic to what we were experiencing. There pain does not only occur at night they sometimes wake up at 7:00am hurting. They are under the care of the second rheumy and he has confirmed that there is something there, he just can't figure out what. My youngest is 2 and he is just starting to present with some of the same signs. :( They have done every test that any of the doctors can think to do and everything comes back normal. Both of them have been on Nsaids daily since it started and now my 7 year old is having kidney and stomache problems due to that. I don't know what else to do because her kidney doc says to take her off of the medicine completely but her rheumy says she has to have it to function. At this point I would have to agree with the rheumy but I don't want her to end up with major problems down the road. My husband and I have similar problems with limb pain and notice when we haven't taken ibuprofen for any reason for awhile. It almost seems t be something circulatory and that is about the only kind of doc we haven't seen. They are doing u/s of my femoral artery next week but we have no appt. currently for the kids to see anyone. Since they can't figure it out they just want to wait until something changes but I don't know how long that might take. Any opinions or advice would be appreciated.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?